| Model Number |
MR8-AVS12 |
| Medical Device Problem Codes |
Difficult to Insert (1316); Naturally Worn (2988)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/19/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: product analysis:evaluation determined that the reported malfunction of loose bearings were confirmed.The loose bearings at tube distal.The likely cause of failure could not be determined.It was also noted that bearings were corroded and worn-out.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the attachment has loose ball bearings and unable to seat the burr.There was no patient impact.Additional information received on evaluation confirmed the loose ball bearing made this event reportable.